# SDR TC8A98059

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT ACCELERATE.  CONTINUOUS COMPRESSOR STALL WHEN THROTTLE WAS PUSHED PAST IDLE.  CHECKED PRBC SENSE LINES AND FOUND 1 LOOSE.  SECURED LOOSE SENSE LINES IAW M/M 75-30-2.  CREW RAN UP ENGINE AND OPS CHECK OF THE PRBC VALVE GOOD.
